Computing p-adic L-functions of totally real number fields

Abstract : We prove explicit formulas for the p-adic L-functions of totally real number fields and show how these formulas can be used to compute values and representations of p-adic L-functions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00863161
Contributor : Xavier-François Roblot <>
Submitted on : Wednesday, September 18, 2013 - 12:59:30 PM
Last modification on : Monday, April 15, 2019 - 3:52:06 PM
Long-term archiving on : Thursday, April 6, 2017 - 10:09:08 PM

File

zetap-revised_version.pdf
Files produced by the author(s)

Identifiers

Citation

Xavier-François Roblot. Computing p-adic L-functions of totally real number fields. Mathematics of Computation, American Mathematical Society, 2013, 84 (292), pp.831-874. ⟨10.1090/S0025-5718-2014-02889-5 ⟩. ⟨hal-00863161⟩

Share

Metrics

Record views

238

Files downloads

178